i am 18 yrs old male. my problem may or may not be hemorrhoids. i am not sure. but here is what has been happening:
- noticed pain and bleeding during bowel movement starting about 8 or 9 months ago, has gotten better and worse during that time but in the past week or two it is the worst it's ever been. it started around the same time i began to lose weight and has gotten worse and worse as i've lost more weight (intentionally).
- only itches occasionally and is painful during and right after a bowel movement, but feels 'sore' most of the time and bleeds when i walk around, pass gas etc enough to leeve blood marks on my underwear and through into my pants.
- my stools are average i think, not diarrhea but not hard and large either, i used to pass them two or three times a day but lately ive been holding it to once because it hurts so much
i don't really know why i have this problem. i do sit around a lot but not any more than i used to. i used to eat a lot of red meat and cheese but i have reduced them and started eating more fiber and drinking more water, and it doesn't seem to be making it any better. there is one medication that i have to take twice a day that gives me an intense urge to make a BM and i am wondering if i should just do it without straining or try and hold it in longer, though it is rather uncomfortable.
i have considered getting a creme but ive heard it only helps itching and the itching isn't common and doesnt bother me that much, not as much as the bleeding. i also will see a doctor if the problem doesn't go away after trying new things for a few weeks, but i would rather not and there's nothing suggesting to me that it is a more severe problem. my grandfather has ulcerative colitis i think and had to get a colostomy and my father has had hemorrhoids but other than that i have no history of colorectal disease.
any suggestions on other things i should do?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?